BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Piecewise expanding maps: combinatorics, dynamics and representation of rational numbers

Participants in the publication
Serpa, Cristina (Author)
Buescu, Jorge (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2014

Publication Identifiers
ISSN - 0

Volume
46

Starting page
213
Last page
216

Document Identifiers
URL - http://dx.doi.org/10.1051/proc/201446017


Export

APA
Serpa, Cristina, Buescu, Jorge, (2014). Piecewise expanding maps: combinatorics, dynamics and representation of rational numbers. , 46, 213-216. ISSN 0. eISSN . http://dx.doi.org/10.1051/proc/201446017

IEEE
Serpa, Cristina, Buescu, Jorge, "Piecewise expanding maps: combinatorics, dynamics and representation of rational numbers" in , vol. 46, pp. 213-216, 2014.

BIBTEX
@article{22915, author = {Serpa, Cristina and Buescu, Jorge}, title = {Piecewise expanding maps: combinatorics, dynamics and representation of rational numbers}, journal = {}, year = 2014, pages = {213-216}, volume = 46 }